# SDR SWAA030105

- Difficulty date: January 16, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 66,629 hours, 73,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS, AFT TRACK END CAP MISSING.  INSTALLED NEW EEPLS TRACK END CAP PER M/M.
